# SDR RYNA200500009

- Difficulty date: February 23, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: DGZ
- Make and model: Boeing 737-800
- Aircraft serial: 28624
- Aircraft time: 53,729 hours, 52,378 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: S417A2042001
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLT AT FL350, AUTO PRESSURE FAIL LIGHT ILLUMINATED.  SWITCHED PRESSURE MODE CONTROL TO ALTN & LIGHTS REMAINED ON & DIFF PRESSURE BEGAN TO RISE.  DIFF PRESSURE REACHED 8.7 PSI, PRESSURE MODE CONTROL SWITCHED TO MANUAL & SLIGHTLY OPENED OUTFLOW VALVE DIFF PRESSURE BEGAN TO DESCEND & CABIN ALT TO RISE.  ATTEMPTED TO CLOSE OUTFLOW VALVE, VALVE WOULD NOT CLOSE FULLY, CABIN ALT BEGAN TO RISE.  ATC CONTACTED FOR EMERGENCY DESCEND & LANDED W/OUT INCIDENT.  INSP OF CURRENT ACRFT ACTIVITY & PAST FAULT REPORTS BY ENGINEERS INDICATED A REAR GALLEY WATER LINE LEAKED.  R/R`D REAR GALLEY WATER LINE & OUTFLOW VALVE.  GROUND AND FLT TESTS WERE ACCOMP SUCCESSFULLY & A/C DETERMINED READY FOR RETURN TO SERVICE.
